# SDR UALA2011081204262

- Difficulty date: August 12, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 42,761 hours, 5,308 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 8102212
- Part serial: 00116466
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING PLASTIC ODOR IN CABIN AFT OF ROW 20. SUSPECT DUCT OVERHEAT IN ZONE E. ACCOMPLISHED CTC LT AND RT MAT TESTS. BOTH PASSED. RAN PACKS AND FOUND ZONE E TRIM AIR VALVE NOT OPERATING TO FULL CLOSED POSITION. DF PER MEL. PROBLEM RECURRED NEAR ROW 20.  COULD NOT DUPLICATE, ALL SYSTEMS OP NORMAL. NO ODORS FOUND.
